Home > APM>
Biography

Dr. Sevdzhan Hakkaev

Department of Mathematics

University of Kansas, Lawrence, USA

Lecturer


Email: shakkaev@fmi.shu-bg.net


Qualifications

Ph.D., Shumen University, Bulgaria

M.S., Shumen University, Bulgaria

B.S., Shumen University, Bulgaria


Publications (Selected)

  1. S. Hakkaev, K. Kirchev, “Stability and instability of traveling waves solutions of complex Benjamin-Bona-Mahony type”, Proc. of the Bulgarian Academy of Sciences 55(2001), 17-22.
  2. S. Hakkaev, K. Kirchev ,“Positivity properties and stability of solitary waves of Benjamin-Bona-Mahony type”, Proc. of the Bulgarian Academy of Sciences 55(2001), 5-10.
  3. S. Hakkaev, Zh.Zhelev, R.Nickolov “Subscalarity of a class of operators”, Mathematica Balcanika, 17(2003), 231-238.
  4. S. Hakkaev, “Stability and instability of solitary wave solutions of a nonlinear dispersive system of Benjamin-Bona-Mahony type”, Serdica Math.J. 29(2003), 337-354.
  5. S. Hakkaev, “Instability of solitary wave solutions of a class of nonlinear dispersive systems”, Annuaire de L’universite de Sofia, 96(2004), 105-115.
  6. S. Hakkaev, “Scattering of small solutions of symmetric regularized-long-wave equation”, Applications Math. (Warsaw), 31(2004), 313-320.
  7. S. Hakkaev, K. Kirchev , “Local well-posedness and orbital stability of solitary wave solutions for the generalized Camassa-Holm equation”, Communications in Partial Differential Equations, 30(2005), 761-781.
  8. S. Hakkaev, “Stability of peakons for an integrable shallow water equation”, Physics Letters A, 354(2006), 137-144.
  9. S. Hakkaev, K. Kirchev , “On the well-posedness and stability of peakons for a generalized Camassa-Holm equation” , International Journal of Nonlinear Science, 3(2006), 139-148.
  10. S. Hakkaev, K. Kirchev , “Stability of solitary wave solutions of nonlinear dispersive system in a critical case”, Nonlinear Analysis TMA, 57(2007), 2890-2899.
  11. S. Hakkaev, “Orbital stability of solitary waves of the Schrodinger-Boussinesq equation”, Commun. Pure Applied Analysis, 6(2007), 1043-1050.
  12. S. Hakkaev, I. Iliev, K. Kirchev, “Stability of periodic traveling shallow water waves determined by Newton’s equation”, Journal of Physics A: Mathematical and Theoretical, 41(2008), 085203, 31(an article chosen for IOP Select).
  13. O. Christov, S. Hakkaev, “ On the inverse scattering approach and action-angle variables for the Dullin-Gottwald-Holm equation”, Physica D, 238(2009), 9-19.
  14. O. Christov, S. Hakkaev, “On the Cauchy problem for the periodic b-family of equations and of the non-uniform continuity of Degasperis-Procesi equation”, Journal of Mathematical Analysis and Applications, 360(2009), 47-56
  15. S. Hakkaev, I. Iliev, K. Kirchev, “Stability of periodic traveling waves for the complex modified Korteweg-de Vries Equation”, J. Differential Equations, 248(2010), 2608-2627
  16. J. Angulo, S. Hakkaev, “Ill-posedness for periodic nonlinear dispersive equations” , Electronic J. Differential Equations, 119(2010), 1-19.
  17. J. Angulo, A. Corcho, S. Hakkaev, “Well-posedness and stability of the periodic nonlinear waves interactions for the Benney system” (submitted).
  18. S. Hakkaev, K. Kirchev, “Orbital stability and instability of solitary waves for a class of dispersive symmetric regularized-long-wave equation” (submitted).
  19. O. Christov, S. Hakkaev, I. Iliev, “Non-uniform continuity of periodic Hom-Staley b-family of equations”, (submitted)
  20. “Transverse instability for periodic traveling waves of KP-I and Schrodinger equations” (with M. Stanislavova and A. Stefanov) (submitted).
  21. “Stability of periodic traveling waves for nonlinear Schrodinger equation” (with I. Iliev and K. Kirchev) (in preparation).

Profile Details

http://www.math.ku.edu/~shakkaev/